Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    20
  • comments
    31
  • views
    8671

Isotretinoin (Accutane)

runner7891

583 views

Started Isotretinoin (Accutane) in April and it is now June already! I have had maybe two small pimples of my face in the last month, but the acne on my face has cleared up so nicely! I still have a long way to go (acne on my back and some on chest).

Side note: I took some pea protein powder to help build muscle after lifting weights, and I feel as though this pea protein causes me to break out on my back. I've taken whey protein powder in the past and saw the same breakouts. I've read numerous articles on protein powders and IGF-1 leading to increased acne. So I do believe there is a correlation, but I was hoping the pea protein would be different than the whey. But I guess any form of protein affects hormones/acne production in acne prone skin.. Oh well. Anyone know any more about this topic?? Stopping the protein powders regardless.

Overall, very happy with Isotretinoin. Doctors are very happy with the results as well. Bump in the road with this protein, but the acne on my back and chest is getting better.

Will be continuing 80mg a day and staying on 80mg a day for the duration



1 Comment


Recommended Comments

Thanks for reading! I've read your blogs and it looks like your skin is getting better. By month three you will be so happy!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×